# SDR ASAA2019022518314

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,155 hours, 4,393 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SLIDE WINDOW "L2" OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED WHCU BITE PROCEDURE REF B737-900 FIM 30-41 TASK 801, NO CURRENT FAULT NOTED, FOUND HISTORY FAULT "P5-9 CONTROL POWER" LIGHT. RESET LEFT SIDE WINDOW HEAT, OPS CHECK GOOD.
